# SDR ASAA201805164610

- Difficulty date: May 13, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 8,643 hours, 2,773 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1806B000002
- Part serial: 180605834
- Condition: Failed
- Location: Nr 1 A/C Pack
- Part time: 3,760 hours, 1,158 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOT AIR SYS INOPERATIVE.  ACFT GROUNDED.  R & R THE NR 1 PACK FLOW CONTROL VALVE IAW AMM 21-51-51. OPS CHECKED GOOD. NO LEAKS.
